MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ENLW1616C82E
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Pain (1994); Obstruction/Occlusion (2422)
Date of Event 11/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant stent graft system was implanted during an unknown endovascular procedure.It was reported by the patient via technical services that during implantation of one of the grafts there was a kink and the patient later developed claudication.The claudication resolved after 1-2 years with medication and exercise.It was determined that collateral circulation developed and claudication diminished.After 4-5 years developed clogging in right femoral artery, and distal creating claudication.No cause of the event has been provided.  no additional clinical sequelae has been provided and the patient is fine.
 
Additional Manufacturer Narrative
Other relevant device(s) are: product id: e nlw1616c124e, serial/lot #: (b)(4), ubd: 13-feb-2014, udi#: (b)(4); product id: enbf2816c166e, serial/lot #: (b)(4), ubd: 13-feb-2014, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
H6; updated post completion of investigation.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key12932610
Report Number9612164-2021-04704
Device Sequence Number5761075
Product Code MIH
UDI-Device Identifier00613994761965
UDI-Public00613994761965
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2013
Device Model NumberENLW1616C82E
Device Catalogue NumberENLW1616C82E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date01/31/2022
Date Device Manufactured05/04/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexMale